# SDR ABXA9600003

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Defective
- Location: Overhead Panel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DISARM LIGHT ON OVERHEAD PANEL INOP.  RELAMPED EMERGENCY EXIT DISARM LIGHT AND OPS CHECK GOOD.
